Abilify and shipment gain?

The psych told me after my son gained 20 lbs contained by 1.5 months on seraquil, we should take abilify? Well he have since gained 10 more lbs on this? He is diagnosed next to bi-polar disorder, and ADHD, does anyone have other suggestions? Cureent meds for my nine year antediluvian are.

Metadate 40 mg for ADHD
Zoloft 50 mg for OCD/Depression
Abilify 10 mg for BPD

Answer:
That's seems outstandingly odd.Abilify have been shown to be largely weight-neutral,sometimes even cause mild weight loss.There are other rare exceptions to these matter though..it may be that your son is very sensitive to weightiness gain,even with a drug such as Abilify.
I took Paxil and gain 70 pounds. I don't know about the other drugs.
Abilify, seroquel, zyprexa.....they are adjectives atypical antipsychotics and they all enjoy side effects of weight gain and diabetes. Yes, diabetes.



Stimulants for ADHD are silly with bipolar, antidepressants next to no mood stabilizer (depakote, lamactil, lithium..) is also not recommended near a bipolar dx.

You are the parent and you are the one that ultimately makes the choice of what medication you give your child. I urge you to look at the studies beside atypical antipsychotics (there are no long term studies - the drugs are too new) and look at the FDA approved prescribing info. None of those drugs are FDA approved for kids, but it's slightly okay for doctors to prescribe them anyway. Doctors prescribe drugs all the time for non approved conditions and non approved ages.

Please seize at least one other pediatric psych doc's view with your son and ask the question about the several dx's and the insufficiency of a mood stabilizer with your son's medication cocktail. Since it's summer and no institution, maybe you could try weaning him past its sell-by date the meds and see what you are dealing with fresh near a new doc?
Anti-depressants tend to manufacture you gain weight. That is one unwelcome side-effect.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • This website scares me, people have died taken the medicines I do.?
  • Describe the guy who is insecure, shy, and inexperienced and how he'd act around a girl he's crushing on?
  • I need to find a doctor in Birmingham Alabama that can prescribe medication for adult attention def. disorder.
  • How do you..?
  • Where do I find a doctor to help my bipolar husband's medication problems.?
  • Is addiction fairly described as the inability to deny compulsion?
  • Why do people think I'm weird for being a loner?
  • Hard of hearing = disable and able to get mediaid?
  • What is the difference between psychological addition and obsession?
  • Im still depressed :(?
  • What are stress related psychosomatic disorders?
  • Analyze how emotional and physical aspects of a person’s life can influence the employee’s effectiveness in
  • How can I feel more confident and less insecure?